RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2015, том 19, выпуск 1, страницы 19–38 (Mi adm503)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

RESEARCH ARTICLE

Kaluzhnin's representations of Sylow $p$-subgroups of automorphism groups of $p$-adic rooted trees

Agnieszka Bier, Vitaliy Sushchansky

Silesian University of Technology, Institute of Mathematics

Аннотация: The paper concerns the Sylow $p$-subgroups of automorphism groups of level homogeneous rooted trees. We recall and summarize the results obtained by L. Kaluzhnin on the structure of Sylow $p$-subgroups of isometry groups of ultrametric Cantor $p$-spaces in terms of automorphism groups of rooted trees. Most of the paper should be viewed as a systematic topical survey, however we include some new ideas in last sections.

Ключевые слова: Sylow $p$-subgroups of wreath products of groups, homogeneous rooted trees, automorphisms of trees.

Полный текст: PDF файл (406 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 20B27, 20E08, 20B22, 20B35, 20F65, 20B07
Поступила в редакцию: 09.03.2015
Исправленный вариант: 09.03.2015
Язык публикации: английский

Образец цитирования: Agnieszka Bier, Vitaliy Sushchansky, “Kaluzhnin's representations of Sylow $p$-subgroups of automorphism groups of $p$-adic rooted trees”, Algebra Discrete Math., 19:1 (2015), 19–38

Цитирование в формате AMSBIB
\RBibitem{BieSus15}
\by Agnieszka~Bier, Vitaliy~Sushchansky
\paper Kaluzhnin's representations of Sylow $p$-subgroups of automorphism groups of $p$-adic rooted trees
\jour Algebra Discrete Math.
\yr 2015
\vol 19
\issue 1
\pages 19--38
\mathnet{http://mi.mathnet.ru/adm503}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3376336}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000209846200003}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm503
  • http://mi.mathnet.ru/rus/adm/v19/i1/p19

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Bartłomiej Pawlik, “The action of Sylow 2-subgroups of symmetric groups on the set of bases and the problem of isomorphism of their Cayley graphs”, Algebra Discrete Math., 21:2 (2016), 264–281  mathnet  mathscinet
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:130
    Полный текст:51
    Литература:63

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019